# SDR AALA200801178

- Difficulty date: May 2, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N406A
- Make and model: Doug DC-9-82
- Aircraft serial: 49317
- Aircraft time: 65,660 hours
- Engine: Pwa JT8D217
- Engine time: 2,300 hours, 2,300 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T2452/02MAY  - NUMBER ONE ENGINE COMPRESSOR STALL AND VIBRATIONS ON TAKEOFF AND CLIMB.  REDUCED ENGINE TO IDLE.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND ONE FAN BLADE DAMAGED.  REPLACED TWO SETS OF FAN BLADES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
